# SDR V0XR2024826003

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: General aviation
- Aircraft: N937JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 47,056 hours, 36,180 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014005
- Condition: Corroded
- Location: Zone 500
- Part time: 47,056 hours, 36,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR AFT UPPER TRUNNION FITTING GOUGED AND CORRODED. REPAIRED I/A/W EMBRAER ETD2024-145-018905 REV. A AND AERNNOVA TI-145-24-146 REV. A.
